Lattice ordered groups of finite breadth
Colloquium Mathematicum, Tome 27 (1973) no. 1, pp. 13-20
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_cm_27_1_13_20,
author = {J. Jakub{\'\i}k},
title = {Lattice ordered groups of finite breadth},
journal = {Colloquium Mathematicum},
pages = {13--20},
year = {1973},
volume = {27},
number = {1},
doi = {10.4064/cm-27-1-13-20},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-27-1-13-20/}
}
J. Jakubík. Lattice ordered groups of finite breadth. Colloquium Mathematicum, Tome 27 (1973) no. 1, pp. 13-20. doi: 10.4064/cm-27-1-13-20
Cité par Sources :